MAUDE Adverse Event Report: TELEFLEX MEDICAL MEDIUM HEMOLOK TAKEAPART APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL MEDIUM HEMOLOK TAKEAPART APPLIER; APPLIER, SURGICAL, CLIP
Model Number IPN915188
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
No patient harmed, or reported in this incident.Cssd manager reported that surgeon communicated the applier is not working properly and believes there is an issue with the handle.Additional information: the clip would load normally.The issue presented once the clip was placed, the jaws would not release.
 
Additional Manufacturer Narrative
Qn# (b)(4).Original manufacturing lot is 21941301: upon review of the device history records for the affected lot number, we can confirm that both the correct material and correct components had been used and that the instrument meets the product specifications.All process steps were found to have been properly documented.100% functional test at final inspection found good.During visual and functional examination, we found the following: pull rod bent/deformed.Due to deformation of the pull rod the applier does not work properly.Due the deformed pull rod applier does not work properly.Why the pull rod is bent is unknown to us.The point of deformation suggests an event in the disassembled state.No further measures will be initiated.
 
Event or Problem Description

Brand Name
MEDIUM HEMOLOK TAKEAPART APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11342683
Report Number3011137372-2021-00047
Device Sequence Number14701700
Product Code GDO
UDI-Device Identifier24026704709902
UDI-Public24026704709902
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915188
Device Catalogue Number544945T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2021
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1